MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; HD TELESCOPE AUTOCLAVE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; HD TELESCOPE AUTOCLAVE
Model Number WA2T400A
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was received and evaluated.Device evaluation found the reported issue was confirmed.The light guide (lg) post was found detached , apart.Device was returned without inner outer adapters and was returned with protector tube.In addition, object window was inspected and found dents on distal end.Cracked lens in optical system was observed.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Company representative reported broken light post.The issue found during an unknown event.No harm was reported.No patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, as well as corrections to e2 and e3.The information included in e2/e3 was inadvertenly omitted from the initital medwatch report.Please see updates to e2, e3, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured.Based on the results of the investigation, it¿s likely the broken light post was due to the use of excessive force by the customer.The final root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE
Common Device Name
HD TELESCOPE AUTOCLAVE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16595773
Report Number9610773-2023-00846
Device Sequence Number4458244
Product Code FGC
UDI-Device Identifier04042761077491
UDI-Public04042761077491
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2T400A
Device Catalogue NumberWA2T400A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown